HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Back Problems (https://www.healthboards.com/boards/back-problems/)
-   -   Has anyone had side effects from taking Lyrica (https://www.healthboards.com/boards/back-problems/563811-has-anyone-had-side-effects-taking-lyrica.html)

mewcamaro 12-27-2007 05:44 AM

Has anyone had side effects from taking Lyrica
 
I have been taking Lyrica for about 2 weeks now for nerve pain, and I thought wow this is actually helping with my pain. I slowly started getting some side effects, dry mouth, dizzy, tiredness, sleepy, drowsy and now my feet and hands are swollen. My feet mostly. I am afraid to just stop taking it because it says it could cause siezures and I'm having one of those moments that I can't think but its when your suddenly stop taking drugs. I'm going to call my neurosurgeon today and let him know, and ask what to do.

But I was just wondering if anyone else has experienced these symptoms while taking Lyrica. Well have to go now because I can just fall asleep now at the computer.

Thanks, Marie

ms_west 12-27-2007 05:59 AM

Re: Has anyone had side effects from taking Lyrica
 
Marie, I have experienced these same symptoms with elevil, lyrica, neurotin, and palemor. When I took neurotin, it developed into full blown analyphasis. My face began swelling, the eye lids were so swollen that my eyes were closing shut, I began coughing.

By all means do call your doctor office and if you have any respitory symptoms, runny nose, coughing, swelling -- go to the hospital you could be having a life threatening reaction

sammyo1 12-27-2007 06:22 AM

Re: Has anyone had side effects from taking Lyrica
 
I experianced all of that & more except for the swelling. No you are not suppose to just stop taking Lyrica, I believe they have you decrease your dose, at least that is what I did. I thought I was getting little relief when I was on it but the side effects were so bad & even my husband complained so I went off it. I would definantly let your doc. know ASAP. Good luck Sammy

feelbad 12-27-2007 09:28 AM

Re: Has anyone had side effects from taking Lyrica
 
i would most definitely call the doc who Rxed this for you and ask about tapering off as soon as possible.you are exhibiting some of the more 'classic' signs to watch for with this med and you really need to be off of it before it causes further issues for you.lyrica was actually the only med that really helped the most with my harder to treat central pain and RSD,BUT the trade off was horrid.this stuff not only casued swelling to my feet and hands but it caused my kidneys to swell as well.i also felt like i drank a six pack as i had like no control over what my legs were doing,and i could not even just walk a straight line down my hallway without going to the left and hitting the freaking wall.it also messed up my eyesight really bad and actually gave me kind of an up and down type of double vision?not the side to side 'normal" type of doubling?really insane stuff there til i tapered off the crap.you just need to ask about a taper plan with your doc,today if possible.the sooner the better.this is just still such a brand new med with people still haveing all kinds of brand new types of side effects that never ever showed up during the drug trials.things get a bit different when the general population starts taking meds that were only trialed on about a few thousand people.just call the rxing doc today.you really do need to come off,but with a good taper plan in place set by the doc who started you on it.hopefully the taper wont be too long or too bad for you.please keep us posted.marcia


All times are GMT -7. The time now is 02:37 AM.